| Model Number |
CF-H190I |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, foreign material was observed in the air water channel.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.